Facebook Pixel

is it normal to have you're period after bleeding from the plan b pill?

By December 2, 2010 - 1:44pm
Rate This

me and my boyfriend had sex says he didnt came inside me but i think he did , he used a condom but i still wanted to make sure, so the next day i took the plan b pill,and a week after i had a lighter brownish bleeding for almost 5 days on day 6 i stared havin cramps my breast were hurting just like you get when youre about to have aur period and i tared bleedin red like like my normal period. i askd my sister if that was normal and she says it is , ive took the plan be before n ive never bleeded or nothing like that , im scared dont know if i should go to the doctor , please help..

Add a Comment1 Comments

HERWriter Guide

maria2 - Your sister was right, this is normal. Please read the following article for more information. http://www.empowher.com/sex-amp-relationships/content/emergency-contraception-update-2010

December 2, 2010 - 6:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!